# SDR SWIA200718116

- Difficulty date: February 25, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft time: 34,539 hours, 29,278 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP ON AFT SIDE OF STA 280 BULKHEAD, DISCOVERED AT C-CHECK INSPECTION.  REPLACED CLIP P/N 601R51570-31 IAW CRJ200 SRM 51-40-11.
